Mathematical Ecology

  1. N. Mukherjee, S.R. Smith?, M. Haque, Spatio-temporal patterns resulting from a predator-based disease with immune prey (Chaos, Solitons and Fractals, 2023, 168, 113197)

  2. N.H. Fakhry, R.K. Naji, S.R. Smith?, M. Haque, Prey fear of a specialist predator in a tri-trophic food web can eliminate the superpredator (Frontiers in Applied Mathematics and Statistics: Mathematical Biology, 2022, 8:963991)

  3. H. Molla, S. Sarwardi, S.R. Smith?, M. Haque, Dynamics of adding variable prey refuge and an Allee effect to a predator-prey model (Alexandria Engineering Journal, 2022, 61(6), 4175-4188)

  4. M. Khan, L. Ahmed, P. Mandal, R.J. Smith?, M. Haque, Modelling the dynamics of Pine Wilt Disease with asymptomatic carriers and optimal control (Scientific Reports, 2020, 10:11412)

  5. A. Wang, Y. Xiao, R.J. Smith?, Using non-smooth models to determine thresholds for microbial pest management (Journal of Mathematical Biology, 2019, 78, 1389-1424)

  6. J.-P. R. Soucy, R.J. Smith? (faculty sponsor), Cats, Rabbits, Birds, and Viruses, Oh My! Modelling the Conservation Implications of a Complex Virus Release in a Predator-Prey System (SIAM Undergraduate Research Online, 2017, Volume 10, Article 4)

  7. M. Al-arydah, M.C. Croteau, T. Oraby, R.J. Smith?, D. Krewski, Applications of Mathematical Modeling in Managing the Spread of Chronic Wasting Disease (CWD) in Wild Deer under Alternative Harvesting Scenarios (Journal of Toxicology and Environmental Health A, 2016, 79(16-17), 690-699)

  8. M. Al-arydah, R.J. Smith?, F. Lutscher, Modelling gender-structured wildlife diseases with harvesting: Chronic Wasting Disease as an example (ISRN Biomathematics, Volume 2012, Article ID 802450)